# SDR FDEA202009202265

- Difficulty date: September 20, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER ACCESSORY COMPARTMENT FLOOR LONGERON NR 51 RIGHT FOUND WITH CORROSION STATION 1139.  LOWER FUSELAGE CENTER ACCESSORY COMPARTMENT FLOOR STATION 1139 LONGERON NR 51 RIGHT CORROSION.  REMOVED AND FOUND EXCEED LIMIT, AS PER SRM 53-00-00-2R FIGURE 205.  REPAIR GENERAL AND LONGERON 51 RIGHT REMOVED AND REPLACED, AS PER SRM 51-33-01-0G.  FABRICATED LONGERON 51 RIGHT, AS PER DOUGLAS DRAWING AAA7086 REVISION: NEW.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
